Global quantum gauge symmetry via reconstruction theorems

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Reinhard OldenburgORCiDGND
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/56942
ISSN:0305-4470OPAC
ISSN:1361-6447OPAC
Parent Title (English):Journal of Physics A: Mathematical and General
Publisher:IOP Publishing
Type:Article
Language:English
Year of first Publication:1996
Release Date:2019/06/26
Volume:29
Issue:24
First Page:8041
Last Page:8052
DOI:https://doi.org/10.1088/0305-4470/29/24/027
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Didaktik der Mathematik